# SDR HEEA0016088

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 206062200113
- Condition: Malfunctioned
- Location: Starter/Gen
- Part time: 501 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER HAD DEAD SPOT AND WILL NOT MOTOR INTERMITTENTLY.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND BRUSHES EXCESSIVELY WORN, PITTED COMMUTATOR AND SHORTED STATOR.  INSPECTED AND REPAIRED.
